# SDR DALA2019101765939

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 132,942 hours, 18,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK FOUND ALL BULBS EMERGENCY LIGHT INSIDE THE CREW REST AREA BURNED. REPLACED ALL BULBS OK FOR SERVICE. (LP6339430)
